# SDR SWAA2021061769932

- Difficulty date: May 6, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF UPPER SURFACE HAS DAMAGE 49' FROM FWD EDGE; 4' FROM OB EDGE. MARKED ; / DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 241BF USING BMS 4-23TY2 LOT#1456675-1; INSTALLED INSERTS USING BMS5-107 LOT#AK0HP5746K; CURED USING THERMOMETER ID:ATS1777 S/N 34910028WS; PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND DWG144A5810-37.; VERIFIED FABRICATION OF NEW FLOOR PANEL PER DWG 144A5810-37
